| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Obstruction of Flow (2423); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump over delivering the insulin to customer.The customer stated that, the insulin was delivered to him when it should not be especially at night.The insulin pump had no delivery alarm and rejected brand new batteries.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.